Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 33, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 18, 2012, 6:41 PM EDT for Fairfield County, Franklin County, Licking County, Ohio. It was in force for 49 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2012, 6:41 PM EDT (22:41 UTC)
- Expired
- Mar 18, 2012, 7:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Fairfield County, OH, Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 98 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 6:44 PM EDT | HAIL 1 | Upper Arlington, OH | |
| Mar 18, 6:50 PM EDT | HAIL 0.75 | 1 Wnw Downtown Columbus, OH | |
| Mar 18, 6:57 PM EDT | HAIL 0.75 | Bexley, OH | |
| Mar 18, 7:04 PM EDT | HAIL 1 | 2 S Whitehall, OH | |
| Mar 18, 7:10 PM EDT | HAIL 1 | 4 Ese Hilliard, OH | REPORTED ON WICKLIFFE ROAD IN UPPER ARLINGTON. |
| Mar 18, 7:18 PM EDT | HAIL 0.88 | Upper Arlington, OH | |
| Mar 18, 7:22 PM EDT | HAIL 1 | Upper Arlington, OH | NICKLE TO QUARTER SIZE HAIL ENDED AROUND 722 PM. |
| Mar 18, 7:30 PM EDT | HAIL 1 | 5 E Grove City, OH | |
| Mar 18, 7:31 PM EDT | HAIL 1 | Obetz, OH | |
| Mar 18, 7:37 PM EDT | HAIL 1 | Groveport, OH | TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
789
WUUS51 KILN 182241
SVRILN
OHC045-049-089-182330-
/O.NEW.KILN.SV.W.0033.120318T2241Z-120318T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT SUN MAR 18 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
FRANKLIN COUNTY IN CENTRAL OHIO...
SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...
* UNTIL 730 PM EDT.
* AT 637 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR MARBLE CLIFF...MOVING SOUTHEAST AT 25 MPH. STORM
SPOTTERS HAVE REPORTED ONE INCH HAIL WITH THIS STORM IN HILLIARD.
* LOCATIONS IMPACTED INCLUDE...
COLUMBUS...INCLUDING DOWNTOWN COLUMBUS...
BEXLEY...
GROVEPORT...
REYNOLDSBURG...
CANAL WINCHESTER...
PICKERINGTON...
BALTIMORE...
IN ADDITION...GRANDVIEW HEIGHTS...OBETZ...WHITEHALL...BLACKLICK
ESTATES...BRICE...LITHOPOLIS...ETNA AND STATE ROUTE 158 AT STATE
ROUTE 204 ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 91 AND 122...
I-71 BETWEEN MILE MARKERS 101 AND 113...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4002 8296 3997 8265 3993 8259 3982 8260
3980 8282 3980 8289 3994 8316 4003 8318
4006 8310
TIME...MOT...LOC 2241Z 293DEG 23KT 3998 8305
$$
HATZOS2 follow-up statements
183
WWUS51 KILN 182258
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT SUN MAR 18 2012
OHC045-049-089-182330-
/O.CON.KILN.SV.W.0033.000000T0000Z-120318T2330Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
658 PM EDT SUN MAR 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN LICKING...FRANKLIN AND NORTHWESTERN FAIRFIELD
COUNTIES IN CENTRAL OHIO...
AT 657 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR DOWNTOWN COLUMBUS...MOVING SOUTHEAST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
GROVEPORT...REYNOLDSBURG...CANAL WINCHESTER...PICKERINGTON AND
BALTIMORE.
IN ADDITION...OBETZ...WHITEHALL...BLACKLICK ESTATES...BRICE...
LITHOPOLIS...ETNA AND STATE ROUTE 158 AT STATE ROUTE 204 ARE NEAR THE
PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 91 AND 122...
I-71 BETWEEN MILE MARKERS 101 AND 113...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4002 8296 3997 8265 3993 8259 3982 8260
3980 8282 3980 8289 3994 8316 4003 8318
4006 8310
TIME...MOT...LOC 2258Z 293DEG 23KT 3996 8292
$$
HATZOS309
WWUS51 KILN 182312
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
712 PM EDT SUN MAR 18 2012
OHC045-049-089-182330-
/O.CON.KILN.SV.W.0033.000000T0000Z-120318T2330Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
712 PM EDT SUN MAR 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN LICKING...FRANKLIN AND NORTHWESTERN FAIRFIELD
COUNTIES IN CENTRAL OHIO...
AT 708 PM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. ONE
STORM WAS LOCATED NEAR BRICE. ANOTHER SEVERE THUNDERSTORM IS LOCATED
NEAR UPPER ARLINGTON. THESE STORMS ARE MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
CANAL WINCHESTER...PICKERINGTON AND BALTIMORE.
IN ADDITION...LITHOPOLIS...ETNA AND STATE ROUTE 158 AT STATE ROUTE
204 ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 91 AND 122...
I-71 BETWEEN MILE MARKERS 101 AND 113...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4002 8296 3997 8265 3993 8259 3982 8260
3980 8282 3980 8289 3994 8316 4003 8318
4006 8310
TIME...MOT...LOC 2312Z 293DEG 23KT 3991 8282
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 4:20 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Mar 18, 4:20 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 420 PM EDT SUN MAR 18 2012 .SYNOPSIS... SOUTHERLY FLOW ON THE BACKSIDE OF HIGH PRESSURE WILL ALLOW AN UNSEASONABLY WARM AIRMASS TO PERSIST THROUGH MUCH OF THE WEEK. DISTURBANCES IN THE UPPER ATMOSPHERE INTERACTING WITH AN UNSTABLE AIRMASS WILL PRODUCE SCATTERED THUNDERSTORMS TODAY AND POSSIBLY ON MONDAY AFTERNOON. AN UPPER LEVEL HIGH WILL MOVE IN LATE MONDAY WHICH WILL BRING AN END TO THE THUNDERSTORMS. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SCATTERED THUNDERSTORMS ARE DEVELOPING IN A MARGINALLY UNSTABLE AIRMASS ON THE SOUTH SIDE OF A VORT MAX MOVING THROUGH NORTHERN OHIO. A 500 MB WIND SPEED MAX WILL ENHANCE THUNDERSTORM FORMATION AND STRENGTH. IN ADDITION...WBZ AROUND 9 KFT FAVORS LARGE HAIL. AS THUNDERSTORMS EXPAND IN COVERAGE...SOME CELLS MAY BECOME SEVERE AND SPC HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. ACTIVITY SHOULD FALL APART QUICKLY THIS EVENING AS DAYTIME HEATING WANES AND FORCING SHIFTS EASTWARD. LOWS TONIGHT WILL REMAIN WELL ABOVE NORMAL IN THE UPPER 50S. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/... THOUGH CONDITIONS WILL BE LESS FAVORABLE FOR THUNDERSTORM FORMATION ON MONDAY WITH AN UPPER RIDGE STARTING TO BUILD IN...ANOTHER WEAK MID LEVEL DISTURBANCE MAY HELP A FEW THUNDERSTORMS TO DEVELOP ON MONDAY AFTERNOON IN THE LINGERING UNSTABLE AIRMASS. ANY ACTIVITY WILL END MONDAY EVENING AS THE DISTURBANCE MOVES NORTHEAST AND DAYTIME HEATING LESSENS. AS THE UPPER RIDGE BUILDS OVERHEAD AND SURFACE PRESSURE PATTERN BECOMES ANTICYCLONIC ON MONDAY NIGHT THROUGH TUESDAY NIGHT...CONVECTION WILL BE ABSENT...SKIES WILL BE MAINLY CLEAR...AND TEMPERATURES WILL STAY UNSEASONABLY WARM. HIGHS AROUND 80 EACH DAY WILL BE CLOSE TO OR ABOVE DAILY RECORD HIGHS. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... HIGHLY AMPLIFIED MID/UPPER LEVEL FLOW PATTERN WITH A LARGE SPRAWLING RIDGE CONTINUING TO INFLUENCE OUR WEATHER AT THE BEGINNING OF THE LONG TERM PERIOD. PREFER SLOWER ECMWF SOLN GIVEN HIGH DEGREE OF AMPLIFICATION. THIS WILL CONTINUE TO PROVIDE UNSEASONABLY WARM TEMPS AND DRY WEATHER WEATHER THRU MID WEEK. HAVE MAINTAINED A DRY FCST FOR WED AND THURSDAY. EXPECT HIGHS TO RANGE FROM THE UPPER 70S NORTH TO 80 SOUTH ON BOTH WED AND THU. AGAIN RECORD HIGH TEMPERATURES WILL BE IN JEOPARDY. RECORD HIGHS FOR WED ARE 82 AT CVG, 78 AT DAY AND 77 AT CMH. THE RECORDS FOR THURSDAY ARE WARMER WITH...85 CVG, 84 AT DAY AND 82 AT CMH. NUMERICAL MODELS CONTINUE TO TREND SLOWER BUT ARE HAVING A DIFFICULT TIME WITH CONSISTENCY REGARDING EASTWARD PROGRESSION OF UPPER LOW OVER THE NATIONS MID SECTION. WILL INTRODUCE LOW POPS INTO THE SW EARLY FRIDAY AND THEN SPREAD CHC POPS NE ACRS THE FA DURG THE DAY. WL BUMP POPS UP TO HIGH CHC EARLY SATURDAY WITH THE APPROACH OF SFC FRONTAL BOUNDARY. UNDER CONTD INFLUENCE OF THE UPPER LOW...WL CONTINUE LOW POPS THRU SAT AND THEN DIMINISH TO SLIGHT CHC ON SUNDAY AS THE INFLUENCE OF THE UPPER LOW BEGINS TO SHIFT SE. HIGH TEMPS WILL COOL BUT REMAIN ABOVE NORMAL...WITH FCST HIGHS IN THE UPPER 60S/70S ON FRIDAY AND LOWER AND MID 60S SATURDAY AND THEN UPPER 50S/LOWER 60S. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... THIS IS A DIFFICULT FORECAST WITH REGARDS TO CONVECTION OVER THE NEXT 6-10 HOURS. A SHORTWAVE IS MOVING ACROSS THE FORECAST AREA AND WILL HELP TO DEVELOP SHOWERS AND THUNDERSTORMS OVER THE REGION THIS AFTERNOON AND INTO THE EVENING. AT THIS TIME IT IS DIFFICULT TO BE SPECIFIC WITH EXPECTED THUNDERSTORM DEVELOPMENT LOCATIONS. HOWEVER...THE CHANCES SEEM SLIGHTLY HIGHER FOR THE COLUMBUS AREA THIS EVENING...BASED ON HIGH RESOLUTION MODEL OUTPUT. HAVE KEPT CONDITIONS VFR IN THE TAFS AT THIS TIME...BUT DOWNWARD ADJUSTMENTS MAY NEED TO BE MADE ONCE POSSIBLE THUNDERSTORM TIMING IS DETERMINED. AS THE SHORTWAVE MOVES EAST OF THE REGION TONIGHT AND OVERNIGHT...SKIES WILL SOMEWHAT CLEAR OUT AND PRECIPITATION SHOULD END. VISIBILITY RESTRICTIONS WILL BE LIKELY...AT LEAST IN THE MVFR CATEGORY. THE CLEARING DOES NOT LOOK TO BE COMPLETE ENOUGH TO WARRANT A SIGNIFICANT THREAT OF IFR/LIFR CONDITIONS. ALTHOUGH THE TAFS ARE DRY FOR MONDAY...THERE ARE SOME INDICATIONS OF DISORGANIZED SHOWER OR THUNDERSTORM ACTIVITY DEVELOPING. OUTLOOK...THUNDERSTORMS ARE POSSIBLE FROM THURSDAY THROUGH FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...AR AVIATION...HATZOS
Hazardous weather outlook, Mar 18, 5:14 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 514 PM EDT SUN MAR 18 2012 KYZ097>100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-192115- BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 514 PM EDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS DEVELOPING THIS AFTERNOON INTO THIS EVENING WILL BE CAPABLE OF PRODUCING LARGE HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>096-OHZ034-035-042-043-051-060- 061-070-071-077-078-192115- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-PREBLE-MONTGOMERY- BUTLER-WARREN-HAMILTON-CLERMONT- 514 PM EDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE CHANCE FOR HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 18, 5:18 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
518 PM EDT SUN MAR 18 2012
OHZ045-046-056-182215-
DELAWARE OH-LICKING OH-UNION OH-
518 PM EDT SUN MAR 18 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN UNION...
NORTHWESTERN LICKING AND DELAWARE COUNTIES THROUGH 615 PM EDT...
AT 514 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MAGNETIC
SPRINGS...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DELAWARE...ASHLEY AND
SUNBURY.
ALSO...OSTRANDER...RADNOR...WARRENSBURG...BELLEPOINT...DELAWARE STATE
PARK...STRATFORD...LEONARDSBURG AND LEWIS CENTER ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4048 8324 4045 8324 4044 8302 4042 8301
4042 8293 4036 8292 4035 8275 4035 8274
4028 8275 4028 8270 4013 8276 4028 8341
4049 8332Local storm report, Mar 18, 5:57 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL NORTH LEWISBURG 40.22N 83.56W
03/18/2012 E1.50 INCH CHAMPAIGN OH TRAINED SPOTTER
&&
ALANRLocal storm report, Mar 18, 5:59 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL NORTH LEWISBURG 40.22N 83.56W
03/18/2012 E1.50 INCH CHAMPAIGN OH TRAINED SPOTTER
&&
ALANRLocal storm report, Mar 18, 6:20 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
620 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL HILLIARD 40.04N 83.14W
03/18/2012 M0.50 INCH FRANKLIN OH TRAINED SPOTTER
&&
SFHLocal storm report, Mar 18, 6:28 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
628 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FUNNEL CLOUD COLUMBUS 39.99N 82.99W
03/18/2012 FRANKLIN OH TRAINED SPOTTER
LOCATED NEAR OHIO 161 AND HAMILTON ROAD.
&&
SFHLocal storm report, Mar 18, 6:31 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
631 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL HILLIARD 40.04N 83.14W
03/18/2012 M1.00 INCH FRANKLIN OH AMATEUR RADIO
&&
SFHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 3:50 PM EDT | Special Weather Statement | ILN | Logan, Union | 40 min |
| Mar 18, 4:10 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 35 min |
| Mar 18, 4:14 PM EDT | Areal Flood Advisory | ILN | Logan | 3 hr |
| Mar 18, 4:21 PM EDT | Special Weather Statement | ILN | Logan | 24 min |
| Mar 18, 4:44 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 31 min |
| Mar 18, 4:46 PM EDT | Special Weather Statement | ILN | Union | 29 min |
| Mar 18, 4:53 PM EDT | Areal Flood Advisory | ILN | Champaign | 112 min |
| Mar 18, 5:10 PM EDT | Special Weather Statement | ILN | Pike | 20 min |
| Mar 18, 5:12 PM EDT | Areal Flood Advisory | ILN | Union | 2 hr |
| Mar 18, 5:14 PM EDT | Special Weather Statement | ILN | Union | 31 min |
| Mar 18, 5:17 PM EDT | Special Weather Statement | ILN | Greene | 28 min |
| Mar 18, 5:18 PM EDT | Special Weather Statement | ILN | Delaware, Union | 57 min |
| Mar 18, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison | 35 min |
| Mar 18, 5:26 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Union | 49 min |
| Mar 18, 5:49 PM EDT | Flash Flood Warning | ILN | Champaign, Union | 116 min |
| Mar 18, 5:57 PM EDT | Tornado Warning | ILN | Delaware, Franklin | 33 min |
| Mar 18, 6:02 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 43 min |
| Mar 18, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 40 min |
| Mar 18, 6:15 PM EDT | Areal Flood Advisory | ILN | Delaware, Franklin | 3 hr |
| Mar 18, 6:25 PM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 35 min |
| Mar 18, 6:42 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Pickaway | 33 min |
| Mar 18, 6:45 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 3 hr |
| Mar 18, 6:57 PM EDT | Special Weather Statement | ILN | Licking | 33 min |
| Mar 18, 7:15 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 45 min |
| Mar 18, 7:22 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 53 min |
| Mar 18, 7:25 PM EDT | Flash Flood Warning | ILN | Franklin, Madison | 3 hr |
| Mar 18, 7:33 PM EDT | Areal Flood Advisory | ILN | Licking | 117 min |
| Mar 18, 7:52 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 53 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.